# SDR SWAA2022032913532

- Difficulty date: September 13, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 46,546 hours, 27,662 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS FASTENER HOLES ON THE PANEL ELONGATED; EGG-SHAPED AND DELAMINATED ON SOME OF THE HOLES. / REMOVED AND REPLACED WING TO BODY FAIRING PANEL AS REQUIRED PER B737 MM 53-51-21
